# SDR C2XA08IA110

- Difficulty date: April 13, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 15,259 hours, 8,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2121, ON TAKEOFF THE CREW REPORTED A FUEL ODOR THAT GOES AWAY WHEN SWITCHING FROM APU BLEED TO ENGINE BLEED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE OPERATIONALLY CHECKED THE BLEED SYSTEM WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
